MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001271810
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because some of the specific product details are unknown, we are unable to provide some of the specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that hub detachment occurred.A flexima was selected for use.The nephrostomy tube was placed on (b)(6) 2025.Fifteen days post procedure, the patient returned because the nephrostomy tube was separated from the hub.The tube was removed, and it was replaced with a new nephrostomy tube.There were no patient complications as a result of this event and the patient fully recovered.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not returned for analysis.However, a photo was provided from the healthcare facility.The photo showed a nephrostomy device, and it was possible to observe the catheter detached from the stopcock.This concludes the product analysis.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because some of the specific product details are unknown, we are unable to provide some of the specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
FLEXIMA?
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23767294
Report Number2124215-2025-86747
Device Sequence Number18790142
Product Code GBO
UDI-Device Identifier08714729323327
UDI-Public(01)08714729323327
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001271810
Device Catalogue NumberM001271810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown